Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had anal fistula surgery. Having itching, increases after bowel movements. Solution?

Hello Doctor, I had a anal fistula operation in year 2005 in bangalore. The operaton went fine what doctor told. After few days of operation again puss started coming out , showed it to same doctor and he gave antibiotic to stop the things. From then onwards , my Itching started and still continue. Showed to lot of skin specialist and general surgery and took lot of medicine and it didnt stop it. After bowl moment itiching becomes more. itcing hasnt gone from root. regards. pkm
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
if you have bleeding per rectum or while passing stools or painful passage consult a surgical gastroenterologist. otherwise you can try some antihelminthic drugs( drugs for killing worms in our body) and need not worry if itching is stopped.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor